Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Commuting Toeplitz operators on the polydisk


Authors: Boo Rim Choe, Hyungwoon Koo and Young Joo Lee
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 1727-1749
MSC (2000): Primary 47B35; Secondary 32A36
Published electronically: December 9, 2003
MathSciNet review: 2031039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain characterizations of (essentially) commuting Toeplitz operators with pluriharmonic symbols on the Bergman space of the polydisk. We show that commuting and essential commuting properties are the same for dimensions bigger than 2, while they are not for dimensions less than or equal to 2. Also, the corresponding results for semi-commutators are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47B35, 32A36

Retrieve articles in all journals with MSC (2000): 47B35, 32A36


Additional Information

Boo Rim Choe
Affiliation: Department of Mathematics, Korea University, Seoul 136-701, Korea
Email: choebr@math.korea.ac.kr

Hyungwoon Koo
Affiliation: Department of Mathematics, Korea University, Seoul 136-701, Korea
Email: koohw@math.korea.ac.kr

Young Joo Lee
Affiliation: Department of Mathematics, Mokpo National University, Chonnam 534-729, Korea
Email: yjlee@mokpo.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03430-5
PII: S 0002-9947(03)03430-5
Keywords: Toeplitz operator, $n$-harmonic function, Bergman space
Received by editor(s): December 13, 2001
Published electronically: December 9, 2003
Additional Notes: This work was supported by the Korea Research Foundation Grant (KRF-2000-DP0014)
Article copyright: © Copyright 2003 American Mathematical Society